Research Repository

Items where Author is "Leach, PGL"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 9.

Article

Charalambous, K and Sophocleous, C and O'Hara, JG and Leach, PGL (2015) 'A deductive approach to the solution of the problem of optimal pairs trading from the viewpoint of stochastic control with time-dependent parameters.' Mathematical Methods in the Applied Sciences, 38 (17). pp. 4448-4460. ISSN 0170-4214

O’Hara, JG and Sophocleous, C and Leach, PGL (2013) 'Application of Lie point symmetries to the resolution of certain problems in financial mathematics with a terminal condition.' Journal of Engineering Mathematics, 82 (1). pp. 67-75. ISSN 0022-0833

Sophocleous, C and O’Hara, JG and Leach, PGL (2011) 'Symmetry analysis of a model of stochastic volatility with time-dependent parameters.' Journal of Computational and Applied Mathematics, 235 (14). pp. 4158-4164. ISSN 0377-0427

Sophocleous, C and O’Hara, JG and Leach, PGL (2011) 'Algebraic solution of the Stein–Stein model for stochastic volatility.' Communications in Nonlinear Science and Numerical Simulation, 16 (4). pp. 1752-1759. ISSN 1007-5704

Sinkala, W and Leach, PGL and O'Hara, JG (2011) 'Embedding the Vasicek model into the Cox-Ingersoll-Ross model.' Mathematical Methods in the Applied Sciences, 34 (2). pp. 152-159. ISSN 0170-4214

Naicker, V and O’Hara, JG and Leach, PGL (2010) 'A note on the integrability of the classical portfolio selection model.' Applied Mathematics Letters, 23 (9). pp. 1114-1119. ISSN 0893-9659

Sinkala, W and Leach, PGL and O'Hara, JG (2008) 'Invariance properties of a general bond-pricing equation.' Journal of Differential Equations, 244 (11). pp. 2820-2835. ISSN 0022-0396

Sinkala, W and Leach, PGL and O'Hara, JG (2008) 'Zero-coupon bond prices in the Vasicek and CIR models: Their computation as group-invariant solutions.' Mathematical Methods in the Applied Sciences, 31 (6). pp. 665-678. ISSN 0170-4214

Sinkala, W and Leach, PGL and O'Hara, JG (2008) 'An optimal system and group-invariant solutions of the Cox-Ingersoll-Ross pricing equation.' Applied Mathematics and Computation, 201 (1-2). pp. 95-107. ISSN 0096-3003

This list was generated on Sun May 29 05:29:20 2022 BST.